Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 43 found articles
 
 
  Anomalous non-gaussian diffusion in small disordered rings
 
 
Title: Anomalous non-gaussian diffusion in small disordered rings
Author: Smirnov, Anatoly Yu.
Dubkov, Alexander A.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 232 (1996) nr. 1-2 pages 17 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands